Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 84, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 22, 2017, 3:49 PM EDT for Doddridge County, Harrison County, Lewis County, West Virginia. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2017, 3:49 PM EDT (19:49 UTC)
- Expired
- Jul 22, 2017, 4:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Doddridge County, WV, Harrison County, WV, Lewis County, WV
The radar
The Charleston,WV radar (KRLX), 133 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 3:57 PM EDT | TSTM WND DMG | 2 Nnw Jane Lew, WV | TREE DOWN ON BURNSIDE ADDITION IN GOOD HOPE. WITH PICTURES VIA FACEBOOK. TIME ESTIMATED FROM RADAR |
| Jul 22, 3:57 PM EDT | TSTM WND DMG | Jane Lew, WV | TREE DOWN ON BURNSIDE ADDITION IN GOOD HOPE. WITH PICTURES VIA FACEBOOK. TIME ESTIMATED FROM RADAR |
| Jul 22, 4:05 PM EDT | TSTM WND DMG | 1 W Lost Creek, WV | TREES DOWN ALONG LONG RUN RD. TIME ESTIMATED FROM RADAR. |
| Jul 22, 4:05 PM EDT | TSTM WND DMG | 2 W Lost Creek, WV | TREES DOWN ON POOH BEAR LANE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
492
WUUS51 KRLX 221949
SVRRLX
WVC017-033-041-222030-
/O.NEW.KRLX.SV.W.0084.170722T1949Z-170722T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
349 PM EDT SAT JUL 22 2017
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Southern Doddridge County in northern West Virginia...
Northern Lewis County in northern West Virginia...
Southwestern Harrison County in northern West Virginia...
* Until 430 PM EDT
* At 349 PM EDT, a severe thunderstorm was located 10 miles south of
West Union, or 14 miles northwest of Weston, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Weston, Jackson Mill, West Milford, Lost Creek, Jane Lew, New
Milton, Camden, Avon, Grove and Leopold.
This includes Interstate 79 between mile markers 100 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3902 8032 3908 8073 3910 8073 3911 8081
3923 8088 3925 8033
TIME...MOT...LOC 1949Z 274DEG 27KT 3915 8071
HAIL...1.00IN
WIND...60MPH
$$
ManningWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:03 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 22, 3:03 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
303 PM EDT Sat Jul 22 2017
.SYNOPSIS...
Strong to severe thunderstorms are possible this weekend with
risk for heavy rainfall and potential flooding. Fronts cross
late Sunday and again late Monday. High pressure midweek.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 155 PM Saturday...
MCS moved across northern zones this morning, producing
generally an inch or so of precipitation. Area in the warm
sector of a low pressure system moving across Great Lakes
region, with sct showers and thunderstorms popping up area wide
in the warm, humid, unstable conditions. With the lower
FFG/wetter soils across the north, and the potential for
additional MCS overnight, went ahead an hoisted a flash flood
watch for the area through Sunday morning. This may need to be
expanded in area or even in time as we progress, but for now,
just decided to issue for the wetter areas/greatest threat
region.
In addition to flooding issues, the potential for severe exists
through much of the night, with strong shear on the order of 40+
kts. SPC has issued a slight risk for most of the CWA through
12Z Sunday, with a slight risk area wide on Sunday for an
additional severe thunderstorm threat, as the cold front
approaches the area from the north. Frontal boundary should be
entering SE Ohio zones towards the end of the period.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 420 AM Saturday...
Convectively active, wavy, roughly west to east oriented
front, right over the area first thing Sunday morning, sinks
southward through the area during daylight the morning hours.
However, with the cold front still west of the Ohio River,
models insist the atmosphere easily recovers, with CAPE values
climbing to 4 kj/kg over the middle Ohio Valley Sunday Limited impacts from upstream thunderstorms
early today and no fog formation tonight into Sunday morning.
afternoon, to go along with modest deep shear into the 30s.
Models do show hints of the atmosphere being worked over, with
holes in the 2 inch PW air, where values are progged as low as
1.5. With a flat pressure gradient per disorganized low pressure
along and south of the cold front, mesoscale processes will be
dominant.
All things considered, the Sunday forecast is complicated, but
likely to be active, especially with forcing being provided by
the front, and a digging upper level short wave trough
approaching from the northwest. This is reflected in SPCs slight
risk for damaging wind, and perhaps even large hail, given
thick CAPE through the hail growth level and the modest deep
layer bulk shear, although the discussion suggests that the
forecast area may be between complexes to the southeast and
northwest.
The marginal risk for excessive rainfall reflects the variable
PW distribution, and the weak low level inflow, but still
copious amounts of moisture in place. Flood watch issuance
would likely follow a shorter summer fuse similar to convective
watches, as the convective complexes evolve and track.
With loss of heating, and the ring of fire shifting south as
the upper level trough digs in, convection should gradually
wane Sunday night. The upper level short wave trough pushes a
second cold front through on Monday into Monday night, but
moisture will become a bit more limited by then, and storm
coverage should be limited and the storms on the move. This
should limit any further water concerns, but daytime heating
driving CAPE values to perhaps 3 kj/kg in said narrow band could
still lead to strong storms in modest deep layer bulk shear.
Canadian high pressure brings cooler and less humid air in for
Tuesday and Tuesday night.
Convection spells high bust potential on highs Sunday or Monday,
but lows and dew points will be typical of the summer muggies.
Central guidance Monday night through Tuesday night reflect
values returning to near normal in the fresher canadian air.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 420 AM Saturday...
High pressure exits Wednesday, and afternoon thunderstorms are
possible in the mountains on return southerly flow.
A cold front approaches Thursday, and moves through Thursday
night, with a round or two of showers and thunderstorms likely.
Model divergence suggests it may take until sometime Friday to
get the front, and its associated precipitation, entirely south
of the area.
A large canadian high pressure system will bring fresh, cooler
and less humid air by next weekend, as the pattern amplifies
with a deepening trough in the eastern U.S., and a building
ridge in the west.
Central guidance reflects warm weather Wednesday through
Thursday, followed by near, or even slightly below normal
temperatures in the drier air for next weekend.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
18Z Saturday through 18Z Sunday...
As of 200 PM Saturday...
Showers and thunderstorms, with heavy downpours, and strong
damaging winds are possible during the TAF period. Expect MVFR
and IFR conditions in vicinity of storms, along with strong
gusty winds. Bulk of convection will generally decrease in
coverage from north to south after 12-15Z, but local MVFR and
IFR cigs will linger. Additional rounds of showers and
thunderstorms towards the end of the period.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Convection could be less widespread than
currently forecast. Conditions on Sunday may not improve as
quickly as currently forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY H H H H H H M L M M H L
PKB CONSISTENCY H H M H H H M M M M H M
CKB CONSISTENCY H H H H M M L L L M M L
AFTER 18Z SUNDAY...
IFR possible Sunday in heavy showers and thunderstorms.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Sunday morning for WVZ007>011-
014>020-027>032-039-040-517>526.
Heat Advisory until 8 PM EDT this evening for WVZ005-006-013-
024-025.
OH...Flash Flood Watch through Sunday morning for OHZ066-067-075-
076-083>086.
Heat Advisory until 8 PM EDT this evening for OHZ087.
KY...Heat Advisory until 8 PM EDT this evening for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...JMV/SL
NEAR TERM...SL
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...SLHazardous weather outlook, Jul 22, 3:07 PM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 307 PM EDT Sat Jul 22 2017 VAZ003-004-WVZ033-231915- Dickenson-Buchanan-McDowell- 307 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms with heavy downpours are possible tonight across the area. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ026-034-515-516-231915- Boone-Wyoming-Northwest Raleigh-Southeast Raleigh- 307 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for portions of southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. In addition, heavy downpours will accompany any storms, and could create localized flooding issues. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>032-039-040- 517>526-231915- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun- Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 307 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-231915- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Mingo-Logan- 307 PM EDT Sat Jul 22 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 22, 1:45 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
145 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD NEW LEXINGTON 39.71N 82.21W
07/22/2017 PERRY OH 911 CALL CENTER
LOCAL LAW ENFORCEMENT AND DISPATCH REPORTS WATER OVER
ST RT 13 AND ST RT 37 IN NEW LEXINGTON.
&&
EVENT NUMBER RLX1700574
MECSpecial weather statement, Jul 22, 1:51 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Charleston WV
151 PM EDT SAT JUL 22 2017
WVZ016-027-221815-
Clay-Roane-
151 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROANE AND CENTRAL
CLAY COUNTIES...
At 150 PM EDT, a strong thunderstorm was located near Amma, or 8
miles northwest of Clay, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Clay, Big Otter, Wallback, Amma, Nebo, Ivydale and Procious.
This includes Interstate 79 between mile markers 22 and 42.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3838 8099 3845 8128 3847 8128 3853 8120
3853 8123 3852 8127 3853 8130 3854 8134
3856 8135 3863 8110 3862 8108 3861 8108
3865 8105 3866 8102 3865 8101
TIME...MOT...LOC 1750Z 273DEG 14KT 3851 8122
ManningSpecial weather statement, Jul 22, 2:21 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Charleston WV
221 PM EDT SAT JUL 22 2017
WVZ031-032-221900-
Harrison-Taylor-
221 PM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR AND CENTRAL
HARRISON COUNTIES...
At 221 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Grafton to near Clarksburg. Movement
was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Clarksburg, Grafton, Bridgeport, Shinnston, Stonewood, Nutter Fort,
Lumberport, Anmoore, Flemington, Valley Falls, Rosemont, Knottsville,
Meadland, Tygart Lake State Park, Thornton, McGee, Meadowbrook and
Despard.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 79 between mile markers 118 and 128.
Route 50 in West Virginia between mile markers 73 and 82.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3929 7991 3930 7994 3927 7996 3924 8015
3925 8016 3923 8018 3931 8058 3932 8056
3941 8023 3939 8020 3940 8012 3941 8011
3939 8009 3940 8002 3945 7994 3943 7989
3930 7989
TIME...MOT...LOC 1821Z 268DEG 36KT 3941 8002 3930 8041
ManningSpecial weather statement, Jul 22, 2:57 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Charleston WV
257 PM EDT SAT JUL 22 2017
WVZ032-040-221930-
Barbour-Taylor-
257 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TAYLOR AND
NORTHEASTERN BARBOUR COUNTIES...
At 257 PM EDT, a strong thunderstorm was located near Grafton, moving
east at 30 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.
Locations impacted include...
Grafton, Philippi, Moatsville, Tygart Lake State Park, Thornton,
Knottsville and Nestorville.
LAT...LON 3921 7981 3920 7983 3918 7982 3914 7983
3918 8012 3936 8010 3936 7990 3930 7989
3929 7986 3924 7985 3924 7982 3923 7981
TIME...MOT...LOC 1857Z 274DEG 27KT 3927 8002
ManningSpecial weather statement, Jul 22, 3:33 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
333 PM EDT SAT JUL 22 2017
WVZ019-222000-
Ritchie-
333 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RITCHIE COUNTY...
At 333 PM EDT, a strong thunderstorm was located near North Bend
State Park, or near Harrisville, moving east at 30 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Harrisville, Pennsboro, North Bend State Park, Ellenboro, Cairo,
Pullman, Pike, Nutter Farm, Berea and Petroleum.
This includes Route 50 in West Virginia between mile markers 25 and
45.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3927 8091 3904 8093 3904 8094 3913 8127
3913 8130 3927 8126 3927 8123 3930 8123
TIME...MOT...LOC 1933Z 277DEG 24KT 3921 8117
ManningSpecial weather statement, Jul 22, 3:43 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
343 PM EDT SAT JUL 22 2017
OHZ075-076-222015-
Washington-Athens-
343 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON AND
SOUTHEASTERN ATHENS COUNTIES...
At 343 PM EDT, a strong thunderstorm was located 8 miles northwest of
Coolville, moving east at 25 mph.
Wind gusts of 50 to 55 mph and dime size hail are possible with this
storm.
Locations impacted include...
Coolville, Amesville, Bartlett and Little Hocking.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3947 8163 3928 8167 3927 8168 3926 8170
3924 8169 3923 8169 3922 8170 3924 8200
3940 8200
TIME...MOT...LOC 1943Z 266DEG 23KT 3932 8190
ManningThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 12:27 AM EDT | Special Weather Statement | RLX | Mason | 33 min |
| Jul 22, 12:49 AM EDT | Special Weather Statement | RLX | Mason | 26 min |
| Jul 22, 12:59 AM EDT | Special Weather Statement | RLX | Putnam | 31 min |
| Jul 22, 1:31 AM EDT | Special Weather Statement | RLX | Kanawha, Putnam | 29 min |
| Jul 22, 2:04 AM EDT | Special Weather Statement | RLX | Clay | 26 min |
| Jul 22, 2:30 AM EDT | Special Weather Statement | RLX | Clay, Nicholas | 30 min |
| Jul 22, 4:37 AM EDT | Special Weather Statement | RLX | Jackson | 23 min |
| Jul 22, 5:49 AM EDT | Special Weather Statement | RLX | Calhoun | 26 min |
| Jul 22, 6:14 AM EDT | Special Weather Statement | RLX | Braxton | 31 min |
| Jul 22, 8:58 AM EDT | Special Weather Statement | RLX | Wood | 32 min |
| Jul 22, 9:15 AM EDT | Special Weather Statement | RLX | Pleasants | 30 min |
| Jul 22, 9:28 AM EDT | Special Weather Statement | RLX | Jackson, Ritchie, Wirt, Wood | 32 min |
| Jul 22, 9:33 AM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Tyler | 27 min |
| Jul 22, 9:59 AM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Ritchie | 31 min |
| Jul 22, 11:01 AM EDT | Special Weather Statement | RLX | Barbour | 29 min |
| Jul 22, 11:59 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 28 more | 28 hr |
| Jul 22, 1:17 PM EDT | Special Weather Statement | RLX | Upshur | 28 min |
| Jul 22, 1:51 PM EDT | Special Weather Statement | RLX | Clay | 24 min |
| Jul 22, 2:21 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 39 min |
| Jul 22, 2:50 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 4 hr |
| Jul 22, 2:52 PM EDT | Heat Advisory | RLX | Cabell, Lincoln, Logan, Mingo, Wayne | 5 hr |
| Jul 22, 2:57 PM EDT | Special Weather Statement | RLX | Taylor | 33 min |
| Jul 22, 3:24 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph, Upshur | 51 min |
| Jul 22, 3:33 PM EDT | Special Weather Statement | RLX | Ritchie | 27 min |
| Jul 22, 3:37 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie | 38 min |
| Jul 22, 4:15 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 45 min |
| Jul 22, 4:21 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Lewis | 4 hr |
| Jul 22, 4:30 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Lewis, Upshur | 45 min |
| Jul 22, 4:56 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wood | 49 min |
| Jul 22, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 42 min |
| Jul 22, 5:15 PM EDT | Special Weather Statement | RLX | Pleasants, Ritchie | 45 min |
| Jul 22, 5:18 PM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Lewis | 42 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 44 min |
| Jul 22, 5:34 PM EDT | Tornado Warning | RLX | Ritchie | 26 min |
| Jul 22, 5:51 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 39 min |
| Jul 22, 5:56 PM EDT | Flash Flood Warning | RLX | Pleasants, Ritchie, Wood | 4 hr |
| Jul 22, 5:59 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wirt, Wood | 31 min |
| Jul 22, 6:16 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 1 more | 44 min |
| Jul 22, 6:43 PM EDT | Flash Flood Warning | RLX | Gilmer, Lewis, Upshur | 4 hr |
| Jul 22, 6:59 PM EDT | Special Weather Statement | RLX | Randolph, Upshur | 46 min |
| Jul 22, 7:13 PM EDT | Special Weather Statement | RLX | Ritchie | 32 min |
| Jul 22, 7:17 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Upshur | 43 min |
| Jul 22, 7:28 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie | 47 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.